Authors: Melter, Robert
Stojmenović, Ivan
Žunić, Joviša 
Title: A new characterization of digital lines by least square fits
Journal: Pattern Recognition Letters
Volume: 14
Issue: 2
First page: 83
Last page: 88
Issue Date: 1-Jan-1993
ISSN: 0167-8655
DOI: 10.1016/0167-8655(93)90080-W
Abstract: 
In this paper we prove that digital line segments and their least square line fits are in one-to-one correspondence and give a new simple representation (x1,n,b0,b1) of a digital line segment, where x1 and n are the x-coordinate of the left endpoint and the number of digital points, respectively, while b0 and b1 are the coefficients of the least square line fit Y=b0+b1X for the given digital line segment. An O(n log n) time algorithm for obtaining a digital line segment from its least square line fit is described.
Publisher: Elsevier
Project: NATO Collaborative Research Grant CRG 900840
NSERC, Grant OGPIN007

Show full item record

SCOPUSTM   
Citations

27
checked on Jun 23, 2024

Page view(s)

63
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.